# SDR DXTA200702379

- Difficulty date: August 2, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 8,923 hours, 7,328 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pedal
- Condition: Stiff
- Location: Rt Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT SEAT BRAKE PEDALS REQUIRE LARGE AMOUNT OF MOVEMENT TO WORK. RT PEDAL TRAVELS HALFWAY TO THE FLOOR BEFORE ANY PRESSURE IS FELT.   BLED BRAKE SYSTEM IAW 560 MM 32-42-00. OPS CHECK GOOD ON TAXI CHECK.
